Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


STOCRIN
Apr 13, 2010

WHY IS STOCRIN TABLETS MAKE ME SO DIZZY

Response from Dr. Henry

Strocrin (efavirenz or Sustiva in US) is well known to cause brain side effects such as dizziness or weird dreams particularly in first weeks of use. Often those side effects will decrease after first 4 weeks of use but can linger in perhaps 5-10% of patients. KH



Previous
what side effects are associated with the use of immunace
Next
Alot of news recently of minocyclines anti hiv benefits

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement